# SDR 2005UALA01355

- Difficulty date: November 25, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 52,645 hours, 28,625 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: From Row 15 Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 15 AFT TO GALLEY INOPERATIVE.  REPLACED EEL STRIP AT AFT SEATS.
